MathSciNet Relay Station
MathSciNet bibliographic data
MR2446344 34M05 (30D05 34A25 34K07 39B12)
Liu, Hanze; Li, Wenrong The exact analytic solutions of a nonlinear differential iterative equation. Nonlinear Anal. 69 (2008), no. 8, 2466–2478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement